International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 105 | Views: 277

Research Paper | Mathematics | India | Volume 5 Issue 8, August 2016 | Rating: 6.6 / 10


Complete and Complementary Domination Number in Interval Valued Fuzzy Graphs

N.Sarala [2] | T.Kavitha


Abstract: An interval-valued fuzzy graph of a graph G = (A, B) of a graph G = (V, E) is said to be complete if _ ( B) ^- (xy) =min {_ ( A) ^- (x), _ ( A) ^- (y) } and_ ( B) ^ ( +) (xy) =max{_ ( A) ^ ( +) (x), _ ( A) ^ ( +) (y) } for all xy E. Given a fuzzy graph, choose v V (G) and put S ={v}, For every v we have N (S) =V-S denoted by S is the complete dominating set. The minimum cardinality of a complete dominating set of interval valued fuzzy is called the complete domination number of G. we introduce complete and complementary domination number in interval valued fuzzy graphs and obtain some interesting results for this new parameter in interval valued fuzzy graphs.


Keywords: Dominating set, Domination in interval valued fuzzy graph, Fuzzy graphs, complete domination in interval valued fuzzy graphs, Complementary domination in interval valued fuzzy graphs


Edition: Volume 5 Issue 8, August 2016,


Pages: 2046 - 2050


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top